Header

UZH-Logo

Maintenance Infos

Estimates for periodic and Dirichlet eigenvalues of the Schrödinger operator with singular potentials


Kappeler, T; Möhr, C (2001). Estimates for periodic and Dirichlet eigenvalues of the Schrödinger operator with singular potentials. Journal of Functional Analysis, 186(1):62-91.

Statistics

Citations

20 citations in Web of Science®
24 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:Elsevier
ISSN:0022-1236
Publisher DOI:https://doi.org/10.1006/jfan.2001.3779
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1863292
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1004.34077

Download

Full text not available from this repository.
View at publisher